Israel Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Israel J. Math., 2018, Volume 223, Issue 1, Pages 205–259 (Mi ijm3)  

The Hölder property for the spectrum of translation flows in genus two

Alexander I. Bufetovabcd, Boris Solomyake

a Aix-Marseille Université,CNRS, Centrale Marseille, I2M, UMR 7373, 39 rue F. Joliot Curie, Marseille, France
b Steklov Mathematical Institute of RAS, Moscow, Russia
c Institute for Information Transmission Problems, Moscow, Russia
d National Research University Higher School of Economics, Moscow, Russia
e Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel

Funding Agency Grant Number
European Research Council 647133 (ICHAOS)
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
Ministry of Education and Science of the Russian Federation MD 5991.2016.1
National Science Foundation DMS-0968879
DMS-1361424
Israel Science Foundation 396/15
The research of A. Bufetov on this project has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme under grant agreement No 647133 (ICHAOS). It was also supported by the A*MIDEX project (no. ANR-11-IDEX-0001-02) funded by the programme “Investissements d’Avenir” of the Government of the French Republic, managed by the French National Research Agency (ANR), by the Grant MD 5991.2016.1 of the President of the Russian Federation and by the Russian Academic Excellence Project ‘5-100’. B. Solomyak has been supported by NSF grants DMS-0968879, DMS-1361424, and the Israel Science Foundation grant 396/15.


DOI: https://doi.org/10.1007/s11856-017-1614-8


Bibliographic databases:

ArXiv: 1501.05150
Received: 15.06.2015
Revised: 22.12.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ijm3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021